# SDR SWIA2020082551994

- Difficulty date: July 8, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE LOWER BRACKET IS CRACKED. FS1047.    REPLACED AFT CARGO DOOR SURROUND BRACKET PN: MM670-35552-005 WITH NEW IAW SRM.
